Alert archive / Indiana / Flash Flood Warnings in 2009

Flash Flood Warning 24, NWS Indianapolis, IN

June 1, 2009Clinton County, Tippecanoe County, Indiana

NWS Indianapolis, IN issued this flash flood warning at Jun 1, 2009, 7:43 PM EDT for Clinton County, Tippecanoe County, Indiana. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 1, 2009, 7:43 PM EDT (23:43 UTC)
Expired
Jun 1, 2009, 10:45 PM EDT
In force
3 hr
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Flood severity
None

Counties Clinton County, IN, Tippecanoe County, IN

The radar

The Indianapolis radar (KIND), 71 km from the middle of the area, began a volume at 23:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 1, 8:23 PM EDTHEAVY RAIN 2.2Frankfort, INOBSERVER HAS MEASURED 2.20 INCHES OF RAIN SO FAR AND OBSERVES MINOR STREET AND FIELD FLOODING
Jun 1, 9:00 PM EDTFLASH FLOOD2 N Michigantown, INCOUNTY ROADS FLOODED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 77 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 11.7 hours before the alert went out and 167 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2009-06-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 335 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2009-06-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 197 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
335 J/kg
Mixed-layer CIN
-222 J/kg
Mixed-layer LCL
1332 m above ground
0-6 km bulk shear
41 kt
0-1 km storm-relative helicity
197 m²/s²
0-3 km storm-relative helicity
155 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KIND 012343
FFWIND
INC023-157-020245-
/O.NEW.KIND.FF.W.0024.090601T2343Z-090602T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
743 PM EDT MON JUN 1 2009

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLINTON COUNTY IN CENTRAL INDIANA...
  THIS INCLUDES THE CITY OF FRANKFORT...
  SOUTHERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...

* UNTIL 1045 PM EDT

* AT 741 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  SHADELAND...MULBERRY AND MICHIGANTOWN

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 153 AND 166.

OVER THE PAST THREE HOURS...RAINFALL OF AS MUCH AS THREE INCHES HAS 
FALLEN ACROSS THE WARNED AREA. ADDITIONAL THUNDERSTORMS CURRENTLY 
MOVING INTO THE AREA COULD DROP UP TO AN INCH AND A HALF OF NEW 
RAINFALL IN THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

&&

LAT...LON 4037 8625 4019 8624 4020 8663 4021 8671
      4022 8671 4022 8677 4026 8704 4035 8705
      4035 8673 4039 8673

$$

JOHNSON
1 follow-up statement
000 
WGUS73 KIND 020122
FFSIND

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
922 PM EDT MON JUN 1 2009

INC023-157-020245-
/O.CON.KIND.FF.W.0024.000000T0000Z-090602T0245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLINTON-TIPPECANOE-
922 PM EDT MON JUN 1 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT FOR
CLINTON AND SOUTHERN TIPPECANOE COUNTIES...

AT 920 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO 
SHADELAND...MULBERRY...MICHIGANTOWN AND FRANKFORT.

DOPPLER RADAR INDICATES THAT IN THE LAST HOUR...ADDITIONAL RAINFALL 
OF ONE TO TWO INCHES HAS FALLEN ACROSS PORTIONS OF THE WARNED AREA. 
THE HEAVIEST RAIN HAS BEEN IN EAST CENTRAL CLINTON COUNTY NEAR 
MICHIGANTOWN AND ALONG PORTIONS OF HIGHWAY 29 NORTH OF MICHIGANTOWN.

ADDITIONAL RAINFALL IN THE NEXT HOUR OF UP TO AN INCH IS POSSIBLE IN 
THE WARNED AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DON/T DROWN.

&&

LAT...LON 4037 8625 4019 8624 4020 8663 4021 8671
      4022 8671 4022 8677 4026 8704 4035 8705
      4035 8673 4039 8673

$$

JOHNSON

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 7:30 PM EDT, 13 minutes earlier.

Area forecast discussion, Jun 1, 7:30 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
730 PM EDT MON JUN 1 2009

.AVIATION DISCUSSION...FOR THE 00Z TAFS
A COLD FRONT WAS OVER NORTHERN INDIANA. SOME THUNDERSTORMS WILL MOVE
ALONG THE FRONT. OUTSIDE OF THE STORMS VFR CONDITIONS. BRIEF PERIODS
OF IFR CONDITIONS IN HEAVY RAIN IN THE STORMS. THE FRONT WILL MOVE
INTO CENTRAL INDIANA TUESDAY AFTERNOON. SCATTERED TSTMS WILL AGAIN
DEVELOP. CONTINUED VFR CONDITIONS OUTSIDE OF THE THUNDERSTORMS WITH
ISOLATED IFR CONDITIONS WITH THE TSTMS.

&&

.DISCUSSION...

VISSAT SHOWS SOME CU AND SOME MID CLOUDS ACRS THE NRN FA. WSR 88D
SHOWS A STORM POPPING UP IN THE NW FA ON A WEAK OUTFLOW BOUNDARY.
MOSAIC SHOWS THUNDERSTORMS ACRS NRN IL. TEMPS WERE IN THE MID TO UPR
80S WITH DEWPTS IN THE UPR 50S TO LOW 60S AND WINDS OUT OF THE WSW
AT 10-15KTS. A COLD FNT STRETCHED THRU SRN WI INTO WRN IL AND ERN IA.

FORECAST FOCUS IS ON POPS/SVR CHCS TONIGHT AND TOMORROW. MODELS IN
GOOD AGREEMENT SO WL USE A BLEND. FOR TEMPS WL USE A MAV/MET AVG
UNLESS NOTED.

THIS EVENING/TONIGHT...COLD FNT MVS INTO THE FA TONIGHT. INSTABILITY
ALREADY HIGH AND WILL GET EVEN BETTER THIS EVENING WITH SB CAPES OF
2000-4000 SHOWING UP IN THE NAM AND GFS. 0-6KM BULK SHEAR STILL FCST
TO BE AROUND 30 KTS. COULD ALSO BE SOME LEFTOVER OUTFLOW BOUNDARIES
IN THE N FROM EARLIER CONVECTION/CURRENT LITTLE SHOWERS. WSWLY SFC
FLOW WL KEEP DIRECTIONAL SHEAR FAIRLY SMALL SO MAIN THREATS WILL BE
HAIL AND DAMAGING WINDS AND THE HAIL THREAT DROPPING SOME AS
INSTABILITY DECREASES A COUPLE HOURS AFTER SUNSET. FOR TEMPS SHOULD
HAVE SOME CLOUD COVER WITH THE CONVECTION SO WENT CLOSER TO WARMER
MET NUMBERS.

TUE/TUE NT...SFC BOUNDARY STALLS AND SHOULD MEANDER BACK NORTH A
BIT. MOST PARAMETERS SHUD BE SIMILAR TO TODAY/TONIGHT BUT A WEAKER
LLJET AT LEAST UNTIL 6Z WED. LOOKS LIKE THINGS AGAIN WILL GET GOING
IN THE EVENING SO WENT WITH CHC POPS IN THE NORTH TUE TAPERING TO
SLT CHC S AND RAMPING UP TO LIKELIES TUE NT WITH THE LL JET MVING
THRU AS WELL AS A S/W. PREFER THE WARMER MET NUMBERS FOR TUE HIGHS
AS TODAY/S TEMPS ARE HIGHER THAN GUIDANCE HIGHS WERE FOR TODAY.

WED...COLD FNT GETS GOING AGAIN AND SLOWLY MAKES IT/S WAY THRU THE
FA. LL FRONTOGENESIS LOOKS GOOD ACRS THE AREA AND EXPECT IT TO
SPARK THUNDERSTORMS AS IT MOVES THRU. WL GO WITH LIKELY POPS FOR
AT LEAST THE SE HALF. WITH THE SLOW MVMENT COULD SEE SOME HEAVY RAIN
AND POTENTIAL FOR FLOODING ISSUES.

HAVE ADDED SOME POPS TO WED NT AS THE FNT IS MOVING A LITTLE SLOWER
IN THE LATEST MODEL RUNS.

EXTENDED...DRY THU-SAT WITH BROAD HIGH PRESSURE ACRS THE AREA. GFS
SHOWS SOME QPF IN THE W ON SAT BUT THINK THIS MAY BE A BIT TOO FAST
SO WL LEAVE OUT FOR  NOW. SAT NT BRING IN CHC THUNDER AND KEEP IT IN
TIL THE END OF THE PD WITH BOTH ECM AND GFS SHOWING ANOTHER FNT
STALLING ACRS THE FA SIMILAR TO THE CURRENT SITUATION.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.
&&

AVIATION...SH
PUBLIC...CP
Hazardous weather outlook, Jun 1, 4:09 PM EDT, 3 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
409 PM EDT MON JUN 1 2009

INZ021-028>031-035>042-049-022015-
CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY-
BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-HENRY-
409 PM EDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY AND
TONIGHT. WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA.
THUNDERSTORMS ARE EXPECTED TO FORM LATE THIS AFTERNOON AND
CONTINUE INTO TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE
DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY
A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND
OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL
INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL
ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT
LIGHTNING.

THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO
BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT
THROUGH MONDAY. IT IS TOO EARLY TO DETERMINE WHETHER OR NOT THESE
STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS REQUESTED.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ043>048-051>057-060>065-067>072-022015-
VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-VIGO-CLAY-OWEN-
MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-
BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS-
409 PM EDT MON JUN 1 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TONIGHT.
WARM...MOIST AIR IS IN PLACE OVER CENTRAL INDIANA. THUNDERSTORMS
ARE EXPECTED TO FORM LATE THIS EVENING AND CONTINUE INTO
TONIGHT. THE MAIN THREATS WITH THESE STORMS WILL BE DAMAGING
WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT LIGHTNING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS ON TUESDAY. ON TUESDAY
A FRONTAL BOUNDARY WILL STALL OVER CENTRAL INDIANA. ANOTHER ROUND
OF THUNDERSTORMS CAN BE EXPECTED THROUGHOUT MOST OF CENTRAL
INDIANA BY TUESDAY EVENING. THE MAIN THREAT FROM TUESDAYS STORMS WILL
ALSO BE DAMAGING WIND...HAIL...HEAVY DOWNPOURS AND FREQUENT
LIGHTNING.

THUNDERSTORMS WILL BE LIKELY ON WEDNESDAY BUT ARE NOT EXPECTED TO
BECOME SEVERE. THUNDERSTORMS ARE ALSO POSSIBLE FROM SATURDAY NIGHT
THROUGH MONDAY BUT IT IS TOO EARLY TO DETERMINE WHETHER OR NOT
THESE STORMS MAY BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

CP

In the hours before

Local storm report, Jun 1, 6:18 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
618 PM EDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     KOKOMO                  40.48N 86.13W
06/01/2009  M58 MPH          HOWARD             IN   AWOS

            MEASURED BY OKK AWOS

&&

JOHNSON
Local storm report, Jun 1, 6:26 PM EDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
626 PM EDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND GST     1 S FRANKFORT           40.27N 86.51W
06/01/2009  E60 MPH          CLINTON            IN   AMATEUR RADIO

            ESTIMATED NEAR ANTIOCH

&&

JOHNSON
Local storm report, Jun 1, 6:46 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
646 PM EDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0642 PM     TSTM WND DMG     10 ESE LEBANON          40.00N 86.30W
06/01/2009                   BOONE              IN   AMATEUR RADIO

            POWER LINES DOWN

&&

JOHNSON
Local storm report, Jun 1, 6:50 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
650 PM EDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND DMG     KOKOMO                  40.48N 86.13W
06/01/2009                   HOWARD             IN   EMERGENCY MNGR

            REPORTS OF DOZENS OF TREES DOWN COUNTYWIDE ALONG WITH
            SOME COUNTY ROADS BLOCKED BY FALLEN TREES.

&&

JOHNSON
Special weather statement, Jun 1, 7:01 PM EDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
701 PM EDT MON JUN 1 2009

INZ046>048-054>056-020100-
HANCOCK-HENDRICKS-JOHNSON-MARION-MORGAN-SHELBY-
701 PM EDT MON JUN 1 2009

...OUTFLOW BOUNDARY PASSING THROUGH INDIANAPOLIS...

CLOUDS ASSOCIATED WITH THE OUTFLOW OF STRONG TO SEVERE THUNDERSTORMS
OVER FAR NORTHERN PORTIONS OF THE INDIANAPOLIS METROPOLITAN AREA WILL
BE MOVING THROUGH THE CITY OVER THE NEXT ONE TO TWO HOURS. THESE
TURBULENT...LOW HANGING CLOUDS OFTEN TIMES CAN APPEAR TO BE SIMILAR
TO FUNNEL CLOUDS. HOWEVER...THESE ARE NOT FUNNELS. THESE ARE MERELY
TURBULENT CLOUD FRAGMENTS THAT...WHILE APPEARING OMINOUS...ARE NOT
ACTUALLY ROTATING...AND DO NOT POSE A DANGER TO THOSE ON THE GROUND.
THE KEY TO IDENTIFYING A FUNNEL CLOUD IS ORGANIZED AND PERSISTENT
ROTATION ABOUT A VERTICAL AXIS. WHILE THESE TURBULENT CLOUD FRAGMENTS
MAY APPEAR TO ROTATE...THIS MAY BE A RESULT OF THE CHAOTIC MOTIONS
ALONG THIS BOUNDARY. BE SURE TO WATCH FOR ANY PERSISTENT AND
ORGANIZED ROTATION...TO IDENTIFY WHETHER OR NOT YOU ARE VIEWING A
FUNNEL CLOUD.

NIELD
Local storm report, Jun 1, 7:02 PM EDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
702 PM EDT MON JUN 01 2009

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0701 PM     TSTM WND DMG     1 S FRANKFORT           40.27N 86.51W
06/01/2009                   CLINTON            IN   AMATEUR RADIO

            TREE DOWN NEAR INTERSECTION OF STATE ROAD 38 AND 39 AT
            ANTIOCH.

&&

JOHNSON

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 3:53 PM EDTSevere Thunderstorm WarningINDMontgomery33 min
Jun 1, 4:31 PM EDTSevere Thunderstorm WarningINDFountain, Warren44 min
Jun 1, 4:47 PM EDTSevere Thunderstorm WarningINDTippecanoe43 min
Jun 1, 5:08 PM EDTSevere Thunderstorm WarningINDClinton52 min
Jun 1, 5:15 PM EDTSevere Thunderstorm WarningINDFountain, Tippecanoe, Warren60 min
Jun 1, 5:27 PM EDTFlash Flood WarningINDTippecanoe, Warren93 min
Jun 1, 5:38 PM EDTTornado WarningINDTippecanoe24 min
Jun 1, 5:56 PM EDTSevere Thunderstorm WarningINDHoward50 min
Jun 1, 6:00 PM EDTTornado WarningINDClinton45 min
Jun 1, 6:21 PM EDTFlash Flood WarningINDClinton, Tippecanoe84 min
Jun 1, 6:24 PM EDTSevere Thunderstorm WarningINDBoone51 min
Jun 1, 6:48 PM EDTAreal Flood WarningINDHoward3 hr
Jun 1, 6:51 PM EDTSevere Thunderstorm WarningINDTipton22 min
Jun 1, 6:57 PM EDTFlash Flood WarningINDTippecanoe, Warren3 hr

Nearby

Flash Flood Warnings in Indiana, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.